# SDR IPXA2025083001008

- Difficulty date: August 16, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 26,224 hours, 3,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146U32448
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   DENT FOUND FUSELAGE SKIN BS 1760 BETWEEN  S20R AND S22R .  ACCOMPLISHED UPS EO-94971-REQ1 REV1. 2. JOB COMPLETED.
